# SDR CA150316004

- Difficulty date: March 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 19,474 hours
- Engine: Lyc T5317A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Fan
- Part time: 588 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF ACFT BLOWER FAN, IT WAS NOTED THAT 4 OF THE FAN BLADES WERE CRACKED AT THE BASE.
